Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 30, 2015Burlington County, Monmouth County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 30, 2015, 4:53 PM EDT for Burlington County, Monmouth County, Ocean County, New Jersey. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2015, 4:53 PM EDT (20:53 UTC)
Expired
Jul 30, 2015, 6:30 PM EDT
In force
97 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 19 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 648 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
648 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

305 
WWUS81 KPHI 302053
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT THU JUL 30 2015
 
NJZ013-014-017>020-026-027-302230-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL
OCEAN-GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-
453 PM EDT THU JUL 30 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ATLANTIC...
EASTERN MONMOUTH...SOUTHEASTERN CAMDEN...OCEAN...EAST CENTRAL
GLOUCESTER AND EASTERN BURLINGTON COUNTIES...

AT 452 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SANDY HOOK TO SICKLERVILLE...AND MOVING NORTHEAST
AT 65 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LAKEWOOD...MIDDLETOWN...JACKSON...HOWELL...BARNEGAT...
TINTON FALLS...HAMMONTON...RED BANK...BEACHWOOD...CLAYTON...
TABERNACLE...SHAMONG...MANASQUAN...POINT PLEASANT BEACH...
TUCKERTON...PRESIDENTIAL LAKES ESTATES...SEASIDE HEIGHTS...LAKEHURST
AND CHESILHURST.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3979 7410 4001 7409 3999 7414 3999 7411
      3981 7417 3977 7410 3980 7417 3974 7420
      3976 7410 3975 7410 3958 7422 3958 7434
      3950 7429 3963 7465 3975 7477 3963 7508
      4048 7401 4047 7400
TIME...MOT...LOC 2052Z 242DEG 58KT 4049 7403 3971 7498 
$$

PO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 30, 3:46 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 30, 3:46 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT THU JUL 30 2015

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE THROUGH OUR REGION TONIGHT, THEN STALL
TO OUR SOUTH AND EAST ON FRIDAY. THE NEXT WEAK COLD FRONT SHOULD
CROSS OUR AREA LATE SATURDAY, BEFORE STALLING OFFSHORE SUNDAY. A
FEW WEAK WAVES OF LOW PRESSURE MAY TRACK ALONG THIS FRONT MONDAY,
WHILE HIGH PRESSURE MOVES IN FROM THE WEST. A STRONGER COLD FRONT
IS EXPECTED TO ARRIVE TUESDAY, THEN STALL NEARBY WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE LINE OF SHOWERS AND THUNDERSTORMS HAD REACHED THE INTERSTATE 95
CORRIDOR IN OUR REGION AT 330 PM. IT WILL CONTINUE TO MOVE EASTWARD
AND IT WILL PASS OFF THE COAST DURING THE EARLY EVENING HOURS.
SCATTERED LIGHT RAIN SHOWERS WILL LIKELY LINGER FOR AN HOUR OR TWO
AFTER THE MAIN LINE OF PRECIPITATION PASSES.

THE ARRIVAL OF THE SHOWERS AND THUNDERSTORMS RESULTED IN A DROP IN
TEMPERATURES. AS A RESULT, WE HAVE CANCELLED THE EXCESSIVE HEAT
WARNING.

THE FRONTAL BOUNDARY WAS TRAILING THE PRECIPITATION. IT WAS LOCATED
ACROSS CENTRAL NEW YORK, CENTRAL PENNSYLVANIA AND EASTERN WEST
VIRGINIA AT MID AFTERNOON. THE BOUNDARY IS FORECAST TO PASS THROUGH
OUR REGION OVERNIGHT, BETWEEN ABOUT 1000 PM AND 200 AM.

CLEARING IS EXPECTED FOR TONIGHT. TEMPERATURES ARE FORECAST TO DROP
INTO THE 60S AT MOST LOCATIONS WITH A SOUTHWEST WIND SHIFTING TO THE
NORTHWEST. WIND SPEEDS SHOULD BE 10 MPH OR LESS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
DRY AIR WILL BUILD INTO OUR REGION FROM THE NORTHWEST AND WEST FOR
FRIDAY. DEW POINT READINGS ARE ANTICIPATED TO DROP INTO THE 50S AT
MOST LOCATIONS, SO IT WILL BE NOTICEABLY LESS HUMID THAN TODAY. EVEN
WITH THE PASSAGE OF THE FRONT, CONDITIONS WILL BE QUITE WARM ON
FRIDAY. MAXIMUM TEMPERATURES WILL BE AROUND 90 DEGREES EXCEPT IN THE
ELEVATED TERRAIN. A NORTHWEST TO WEST WIND AT 6 TO 12 MPH IS
ANTICIPATED.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...

OVERVIEW...

A CLOSED MID-LEVEL LOW OVER HUDSON'S BAY WILL MAINTAIN A TROUGH
IN THE EAST CONUS AND A GENERAL CYCLONIC FLOW ALOFT THROUGH THE
PERIOD. THERE IS SOME MODEL DISAGREEMENT REGARDING S/WV ENERGY
ENTERING THE GREAT LAKES REGION ON SUNDAY...AND TO WHAT EXTENT
THE TROUGH AMPLIFIES AS A RESULT. THERE HAS BEEN LITTLE RUN-TO-
RUN OPERATIONAL MODEL CONSISTENCY IN THIS REGARD...THUS RELIED
ON THE GEFS/ECENS ENSEMBLE MEANS. THE MAIN IMPLICATION IS WITH
REGARD TO THE PLACEMENT OF AN OFFSHORE FRONT ON MON-TUE AND THE
TIMING OF A ANOTHER COLD FROPA ON TUE-WED.

A WEAK COLD FRONTAL PASSAGE IS EXPECTED ON SATURDAY NIGHT...W/
THE BEST CHC FOR SHRA/TSRA NW OF I-95. THIS FRONT WILL STALL
JUST OFFSHORE THRU TUE AND MAY EVEN WASH OUT. AS AFORMENTIONED
S/WV ENERGY ENTERS THE EAST CONUS TROUGH... THIS WILL TURN THE
FLOW MORE MERIDIONAL...W/ TROPICAL MOISTURE MOVING N. THE BULK
OF THIS MOISTURE SHOULD REMAIN OFFSHORE.

THE NEXT CHC OF SHRA/TSRA WILL BE WITH ANOTHER COLD FROPA
CURRENTLY TIMED IN THE LATE TUE/EARLY WED PERIOD. OVERALL...
EARLY TRENDS /D+5 TO D+7/ INDICATE THIS FRONT WILL STALL NEAR
THE NJ COAST AND WASH OUT. THERE ARE NO INDICATIONS OF A BIG
CHANGE IN THE SYNOPTIC PATTERN THRU D+7...SO THIS SOLUTION IS
PLAUSIBLE...ESPECIALLY IF THE MID-LEVEL FLOW PARALLELS THE
FRONT AS CURRENTLY INDICATED. ABOVE NORMAL TEMPERATURES
EXPECTED THRU THE PERIOD.

DALIES...

SATURDAY...THUNDERSTORMS ARE POSSIBLE OVER THE LEHIGH VALLEY AND
POCONOS LATE SAT AFTN/EARLY EVE...BUT MOISTURE MAY BE LIMITED...
SO COVERAGE IS QUESTIONABLE AS WELL AS HOW FAR SOUTH/EAST THESE
STORMS PROGRESS. AN APPROACHING S/WV TROUGH WILL LEAD TO STEEP
MID-LEVEL LAPSE RATES...WHILE A WEAK COLD FRONT POOLS LOW LEVEL
MOISTURE...AND PROVIDES A SOURCE OF LIFT. ML CAPE IS MODELED
AROUND 1 KJ...WHILE BULK SHEAR APPROACHES 40 KNOTS. BOTH OF THESE
FACTORS ARE MOST FAVORABLE OVER THE LEHIGH VALLEY AND POCONOS.
THERE IS THE POTENTIAL FOR GUSTY WINDS...WITH MODEL SOUNDINGS
EXHIBITING AN INVERTED-V PROFILE NEAR THE SURFACE...AS WELL AS
A HEALTHY D-CAPE APPROACHING 1.4 KJ. SMALL HAIL IS ALSO POSSIBLE
...AS WBZ VALUES FALL BLW 10 KFT IN THE AFTN....AS WELL AS H50
TEMPS AROUND -12C. OTHERWISE...A PARTLY TO MOSTLY SUNNY SATURDAY
IS ANTICIPATED.

SUN...S/WV RIDGING ALOFT W/ HIGH PRES BRIEFLY MOVING IN BEHIND
DEPARTING COLD FRONT. THIS WILL PROMOTE A MOSTLY SUNNY AND DRY
DAY. THE GRADIENT MAY RELAX ENOUGH FOR A SEA-BREEZE TO DEVELOP
ALONG PORTIONS OF THE COAST.

MON...SHRA/TSRA ARE POSSIBLE MON AFTN AS S/WV IMPULSE SKIRTS BY
TO THE NORTH AND A LEE TROUGH SETS UP WEST OF I-95. MOISTURE IS
LIMITED...AND POPS WERE FOCUSED OVER THE NORTHERN HALF OF THE
CWA...CLOSER TO THE BETTER DYNAMICS. THE BEST CHC OF THUNDER IS
ALSO OVER THIS AREA...W/ MORE FAVORABLE CONVECTIVE PARAMETERS.
THE AFOREMENTIONED PLUME OF TROPICAL MOISTURE BUT MAY BE CLOSE
ENOUGH FOR INCREASED CLOUDINESS NEAR THE COASTLINE ON MONDAY.

TUE THRU THU...THERE REMAINS ABOVE AVERAGE UNCERTAINTY DURING
THIS TIME FRAME. THE BEST CHANCE OF SHRA/TSRA WILL BE W/ THE
COLD FRONTAL PASSAGE LATE TUE/EARLY WED. IF THE FRONT STALLS...
SHRA/TSRA ARE POSSIBLE THRU THU.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A LINE OF SHOWERS AND THUNDERSTORMS WAS AFFECTING KTTN, KPNE, KPHL
AND KILG AROUND 1930Z. THE LINE WILL CONTINUE TO MOVE EASTWARD AND
IT SHOULD PASS OFF THE COAST EARLY THIS EVENING.

SCATTERED SHOWERS WILL LINGER INTO EARLY THIS EVENING WITH IMPROVING
CONDITIONS.

THE SKY IS EXPECTED TO CLEAR FOR TONIGHT AND FRIDAY. VFR CONDITIONS
ARE ANTICIPATED. HOWEVER, PATCHY LIGHT FOG IS POSSIBLE AROUND KRDG,
KABE AND KMIV LATE TONIGHT AND EARLY ON FRIDAY MORNING.

A SOUTHWEST WIND AROUND 5 TO 10 KNOTS THIS EVENING IS FORECAST TO
SHIFT TO THE NORTHWEST OVERNIGHT. WIND SPEEDS MAY DROP BELOW 5 KNOTS
AT SOME LOCATIONS FOR A TIME OVERNIGHT.

OUTLOOK...

SAT AND SAT NIGHT...MAINLY VFR...WITH MVFR POSSIBLE SAT EVE AND
EARLY SAT NIGHT IN SHRA/TSRA MAINLY CONFINED TO ABE AND TTN.

SUN...VFR CONDITIONS EXPECTED.

MON AND TUE...MAINLY VFR...W/ MVFR POSSIBLE IN SHRA/TSRA...
ESPECIALLY ON TUE.

&&

.MARINE...

A COLD FRONT FROM THE NORTHWEST IS FORECAST TO PASS ACROSS THE
COASTAL WATERS OF NEW JERSEY AND DELAWARE TONIGHT.

A SOUTHWEST WIND AROUND 10 TO 15 KNOTS IS EXPECTED INTO THIS EVENING
WITH GUSTS NEAR 20 KNOTS. LOCALIZED GUSTS NEAR 25 KNOTS ARE POSSIBLE
ON OUR WATERS OFF MONMOUTH COUNTY INTO EARLY THIS EVENING. HOWEVER,
THEY SHOULD NOT BE WIDESPREAD ENOUGH TO WARRANT A SMALL CRAFT
ADVISORY.

THE WIND IS FORECAST TO SHIFT TO THE NORTHWEST FOR LATE TONIGHT AND
FRIDAY MORNING AT SPEEDS OF 10 TO 15 KNOTS. WIND SPEEDS WILL LIKELY
DECREASE ON FRIDAY AFTERNOON AS AIR TEMPERATURES BEGIN TO EXCEED THE
WATER TEMPERATURES AND ATMOSPHERIC MIXING IS REDUCED.

WAVE HEIGHTS ON OUR OCEAN WATERS SHOULD FAVOR THE 2 TO 4 FOOT RANGE.
WAVES ON DELAWARE BAY ARE EXPECTED TO BE 2 FEET OR LESS.

OUTLOOK...

FRIDAY THROUGH TUESDAY...A BRIEF PERIOD OF SCA WINDS AND SEAS ARE
POSSIBLE SAT NIGHT AND SUN MORNING WITH A COLD FRONTAL PASSAGE.

OTHERWISE...SUB-SCA CONDITIONS EXPECTED FOR THE REMAINDER OF THE
PERIOD.

&&

.RIP CURRENTS...
A SOUTHEAST SWELL WITH A WAVE PERIOD OF 8 TO 10 SECONDS WILL
CONTINUE TO RESULT IN A MODERATE RISK FOR THE DEVELOPMENT OF
DANGEROUS RIP CURRENTS ALONG THE COASTS OF NEW JERSEY AND DELAWARE
FOR THE BALANCE OF TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR PAZ070-
     071-102-104-106.
NJ...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR NJZ015-
     017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...FRANCK/GORSE
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...FRANCK
AVIATION...FRANCK/IOVINO
MARINE...FRANCK/IOVINO
RIP CURRENTS...IOVINO
Hazardous weather outlook, Jul 30, 3:59 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT THU JUL 30 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-312000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
359 PM EDT THU JUL 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST
MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOME THUNDERSTORMS EARLY THIS EVENING WILL BE ACCOMPANIED BY
HEAVY RAIN WHICH COULD LEAD TO BRIEF POOR DRAINAGE FLOODING. IN
ADDITION...WIND GUSTS UP TO 40 MPH COULD ACCOMPANY SOME OF THE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ001-007>010-012-013-015-PAZ054-055-060>062-070-071-101>106-
312000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
359 PM EDT THU JUL 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450-451-DEZ004-NJZ014-024>026-312000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
359 PM EDT THU JUL 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOME THUNDERSTORMS EARLY THIS EVENING COULD BE ACCOMPANIED BY
HEAVY RAIN AND WIND GUSTS UP TO 40 MPH.

THERE IS ALSO A MODERATE RISK OF RIP CURRENTS FOR THE REMAINDER
OF TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-452>455-312000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
359 PM EDT THU JUL 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS AND DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOME THUNDERSTORMS EARLY THIS EVENING COULD BE ACCOMPANIED BY
HEAVY RAIN AND WIND GUSTS UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FRANCK

In the hours before

Local storm report, Jul 30, 3:29 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 PM EDT THU JUL 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     FLOOD            WHITEHALL TWP           40.66N  75.51W
07/30/2015                   LEHIGH             PA   TRAINED SPOTTER

            CAR PARTIALLY SUBMURGED AT ROUTE 145 AND MICKLEY RD
            INTERSECTION

&&

EVENT NUMBER PHI1500650

STAFF
Special weather statement, Jul 30, 3:38 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT THU JUL 30 2015

NJZ012-013-015-302030-
WESTERN MONMOUTH-MERCER-MIDDLESEX-
338 PM EDT THU JUL 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...CENTRAL
MONMOUTH AND SOUTHERN MIDDLESEX COUNTIES...

AT 337 PM EDT...A STRONG THUNDERSTORM WAS OVER WINDSOR...OR 8 MILES
EAST OF TRENTON...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OLD BRIDGE...EAST BRUNSWICK...MARLBORO...MANALAPAN...JAMESBURG...
HIGHTSTOWN...CRANBURY...ALLENTOWN...ROOSEVELT...BROWNVILLE...TWIN
RIVERS...YORKETOWN...EAST FREEHOLD...EDINBURG...ROBERTSVILLE...
WHITTINGHAM...DAYTON...PLAINSBORO CENTER...ADELPHIA AND CLEARBROOK
PARK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4018 7460 4029 7467 4049 7434 4022 7419
TIME...MOT...LOC 1937Z 248DEG 22KT 4025 7459

PO
Special weather statement, Jul 30, 3:48 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT THU JUL 30 2015

DEZ001-NJZ012-013-015>021-027-PAZ070-071-102-104-106-302045-
NEW CASTLE-OCEAN-SALEM-CUMBERLAND-WESTERN MONMOUTH-SOUTHEASTERN
BURLINGTON-MIDDLESEX-NORTHWESTERN
BURLINGTON-MERCER-CAMDEN-GLOUCESTER-PHILADELPHIA-EASTERN
MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-DELAWARE-
348 PM EDT THU JUL 30 2015

...THUNDERSTORMS TO AFFECT THE LOWER DELAWARE VALLEY AND ADJACENT
SOUTH JERSEY...

AT 347 PM EDT...A AREA OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM LANGHORNE TO BECKETT...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TRENTON...CAMDEN...WILMINGTON...VINELAND...GLOUCESTER
CITY...CHERRY HILL...OLD BRIDGE...BENSALEM...EAST BRUNSWICK...
EVESHAM...MOUNT LAUREL...MANALAPAN...EWING...CHESTER...WILLINGBORO...
DEPTFORD...VOORHEES...MEDFORD AND WEST DEPTFORD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4046 7425 3990 7459 3975 7476 3972 7475
      3955 7494 3951 7499 3956 7506 3946 7508
      3955 7523 3943 7541 3939 7542 3944 7546
      3946 7554 3957 7551 3960 7555 3958 7557
      3962 7557 3966 7552 3977 7546 4023 7493
TIME...MOT...LOC 1947Z 249DEG 25KT 4020 7491 3976 7534

PO
Special weather statement, Jul 30, 4:07 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT THU JUL 30 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-302100-
KENT-INLAND SUSSEX-NEW CASTLE-CECIL-CAROLINE-TALBOT-KENT-QUEEN
ANNE'S-SALEM-CUMBERLAND-
407 PM EDT THU JUL 30 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MARYLAND
SOUTHERN NEW JERSEY AND NORTHERN DELAWARE...

AT 406 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SAINT GEORGES TO NEAR CENTERVILLE TO PRINCE
FREDERICK...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VINELAND...DOVER...MILLVILLE...BRIDGETON...MIDDLETOWN...EASTON...
CENTERVILLE...TALBOT...SMYRNA...SALEM...BUENA...DENTON...
CENTREVILLE...HARRINGTON...WOODSTOWN...ALLOWAY...CAMDEN...CLAYTON...
FEDERALSBURG AND QUINTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3886 7626 3879 7620 3879 7619 3893 7620
      3955 7567 3967 7520 3951 7497 3924 7519
      3924 7541 3905 7539 3877 7572 3864 7571
      3871 7584 3860 7605 3873 7624 3876 7622
      3877 7632 3867 7634 3868 7634 3876 7638
TIME...MOT...LOC 2006Z 254DEG 31KT 3952 7564 3900 7607 3856 7657

PO
Local storm report, Jul 30, 4:17 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT THU JUL 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      READING                 40.33N  75.93W
07/30/2015                   BERKS              PA   BROADCAST MEDIA

            N 6TH AND N 8TH AVE BETWEEN OLEY AND ELM THERE WERE
            SEVERAL WATER RESCUES...BASEMENT FLOODING AT CITY HALL

0130 PM     FLOOD            MUHLENBERG              40.38N  75.94W
07/30/2015                   BERKS              PA   BROADCAST MEDIA

            SOME FLOODING ON ROUTE 12

0204 PM     FLOOD            WHITEHALL TWP           40.66N  75.51W
07/30/2015                   LEHIGH             PA   TRAINED SPOTTER

            CAR PARTIALLY SUBMURGED AT ROUTE 145 AND MICKLEY RD
            INTERSECTION

&&

EVENT NUMBER PHI1500651 PHI1500652 PHI1500650

STAFF
Special weather statement, Jul 30, 4:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT THU JUL 30 2015

NJZ013-014-017>020-026-027-302230-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL
OCEAN-GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-
453 PM EDT THU JUL 30 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ATLANTIC...
EASTERN MONMOUTH...SOUTHEASTERN CAMDEN...OCEAN...EAST CENTRAL
GLOUCESTER AND EASTERN BURLINGTON COUNTIES...

AT 452 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SANDY HOOK TO SICKLERVILLE...AND MOVING NORTHEAST
AT 65 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LAKEWOOD...MIDDLETOWN...JACKSON...HOWELL...BARNEGAT...
TINTON FALLS...HAMMONTON...RED BANK...BEACHWOOD...CLAYTON...
TABERNACLE...SHAMONG...MANASQUAN...POINT PLEASANT BEACH...
TUCKERTON...PRESIDENTIAL LAKES ESTATES...SEASIDE HEIGHTS...LAKEHURST
AND CHESILHURST.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3979 7410 4001 7409 3999 7414 3999 7411
      3981 7417 3977 7410 3980 7417 3974 7420
      3976 7410 3975 7410 3958 7422 3958 7434
      3950 7429 3963 7465 3975 7477 3963 7508
      4048 7401 4047 7400
TIME...MOT...LOC 2052Z 242DEG 58KT 4049 7403 3971 7498

PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 2:26 PM EDTSpecial Weather StatementPHISussex, Warren79 min
Jul 30, 2:34 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Warren116 min
Jul 30, 3:38 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Salem4 hr
Jul 30, 3:38 PM EDTSpecial Weather StatementPHIMiddlesex52 min
Jul 30, 3:41 PM EDTSpecial Marine WarningPHI2 hr
Jul 30, 3:48 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer, Salem57 min
Jul 30, 4:07 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Somerset4 hr
Jul 30, 4:07 PM EDTSpecial Weather StatementPHICumberland, Salem53 min
Jul 30, 4:41 PM EDTSpecial Marine WarningPHI2 hr
Jul 30, 4:51 PM EDTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean4 hr
Jul 30, 5:21 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester4 hr
Jul 30, 5:41 PM EDTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean4 hr
Jul 30, 1:17 PM EDTAreal Flood AdvisoryPHIBerks118 min
Jul 30, 1:41 PM EDTSpecial Weather StatementPHINorthampton49 min
Jul 30, 2:02 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Montgomery, Northampton2 hr
Jul 30, 2:43 PM EDTSpecial Weather StatementPHIDelaware77 min
Jul 30, 3:12 PM EDTAreal Flood AdvisoryPHIBerks3 hr
Jul 30, 3:03 PM EDTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's, Talbot57 min

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.